# SDR DALA1142190615

- Difficulty date: June 29, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 84,197 hours, 39,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE LEFT OVERWING EMERGENCY EXIT SIGN INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERY PACK.  OPERATIONAL CHECK WAS GOOD.
